| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
No Display/Image (1183); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device monitored for several days.Device received with all operating currents within specification and passed self test, a21 error test and displacement test.No unexpected blank display anomalies noted and no unexpected low battery alarm anomalies noted.(b)(4).
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump had blank display and low battery.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The device will be returned for analysis.